# SDR VQIA2018F00014

- Difficulty date: December 21, 2017
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N925VA
- Make and model: Airbus A321-232
- Aircraft serial: 0799
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED AN OIL ODOR, MID TO REAR CABIN, ROWS 20 TO 30.   PERFORMED TSM 05-50-00-810-831-A.  PERFORMED MINIMUM IDLE CHECK ISOLATING THE NR 1 & 2 ENGINES, NO ODOR NOTED IN ANY SECTION OF CABIN.
